Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Kansas City, MO

April 17, 2013Carroll County, Chariton County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 17, 2013, 3:22 PM CDT for Carroll County, Chariton County, Saline County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2013, 3:22 PM CDT (20:22 UTC)
Expired
Apr 17, 2013, 3:45 PM CDT
In force
23 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, MO, Chariton County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 117 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 11:11 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 667 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
423 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
667 m²/s²
0-3 km storm-relative helicity
666 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS53 KEAX 172022
SVREAX
MOC033-041-195-172045-
/O.NEW.KEAX.SV.W.0013.130417T2022Z-130417T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
322 PM CDT WED APR 17 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 345 PM CDT

* AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  MALTA BEND...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRUNSWICK...KEYTESVILLE...MIAMI...DE WITT AND DALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 9307 3939 9276 3911 9326 3920 9340
TIME...MOT...LOC 2022Z 226DEG 38KT 3926 9320

HAIL...1.00IN
WIND...60MPH

$$

LAFLIN
2 follow-up statements
410 
WWUS53 KEAX 172031
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
331 PM CDT WED APR 17 2013

MOC033-041-195-172045-
/O.CON.KEAX.SV.W.0013.000000T0000Z-130417T2045Z/
CARROLL MO-CHARITON MO-SALINE MO-
331 PM CDT WED APR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SALINE...SOUTHERN CHARITON AND EAST CENTRAL CARROLL COUNTIES UNTIL
345 PM CDT...

AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF SLATER...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...KEYTESVILLE AND DALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3939 9276 3920 9319 3928 9333 3956 9308
TIME...MOT...LOC 2032Z 224DEG 35KT 3932 9314

HAIL...1.00IN
WIND...60MPH

$$

LAFLIN
767 
WWUS53 KEAX 172040
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 PM CDT WED APR 17 2013

MOC033-041-195-172050-
/O.EXP.KEAX.SV.W.0013.000000T0000Z-130417T2045Z/
CARROLL MO-CHARITON MO-SALINE MO-
340 PM CDT WED APR 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SALINE...
SOUTHERN CHARITON AND EAST CENTRAL CARROLL COUNTIES WILL EXPIRE AT
345 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3939 9276 3920 9319 3928 9333 3956 9308
TIME...MOT...LOC 2040Z 224DEG 35KT 3937 9307

$$

LAFLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 2:21 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 17, 2:21 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT Wed Apr 17 2013

.UPDATE...
Issued at 206 PM CDT WED APR 17 2013

Warm front is not expected to move northward much past Interstate 70...thus
I have decreased temperatures quite a bit across northwest Missouri.
Meanwhile, I have increased temperatures slightly along a line from about
Fayette to Butler, MO. This makes for quite a temperature gradient
across the southeastern portion of the CWA leading to a tricky
temperature forecast for this afternoon. Will adjust temperature
forecast if warm front continues further north than expected. The
rest of forecast appears to be on track.

&&

.SHORT TERM...(Today through Tonight)
Issued at 350 AM CDT WED APR 17 2013

Today:

Scattered convection developed early this morning along the 850mb
baroclinic zone that had lifted into/through the area earlier in the
day. Strong isentropic ascent, in the 300K to 305K layer, was able
to overcome the elevated mixed layer. This initial area of
convection will lift northward into Iowa, likely before sunrise. But
continued strong ascent with very strong moisture flux will likely
keep developing showers and storms south of the elevated boundary
through the morning hours. These storms will track to the northeast
as well and will impact mainly the northern half of the forecast
area. It's possible these storms may become severe as it looks like
instability will be building through the day as the warm front lifts
north. Shear will be more than enough to promote storm organization
so the main question is how much instability is able to build. There
is quite a bit of uncertainty with this but it's likely that based
on current radar and mesoanalysis, potential instability will be in
the 1000 to 1500 J/kg range this morning. So severe weather is
possible through the morning hours.

For the afternoon, the warm front is expected to be north of I-70,
across northern Missouri, with the surface wave moving through
central to east central Kansas. We may see a lull in the convection
south of the warm front and ahead of the surface wave due to modest
capping in the warm sector. This would tend to allow instability
build and it is possible that CAPE may build into the 1500-2000 J/kg
range by the afternoon. If this would occur, the severe potential
will ramp up accordingly. Given the possible instability and strong
shear, supercells would be likely with all facets of severe weather,
including a few tornadoes. However, if scattered convection persists
through the morning and into the afternoon, the severe threat would
be decreased and more localized.

Overall, during the day, the risks of more intense severe is
generally from Kansas City southward and east of Interstate 35.
North of this the threat mainly looks like hail.

This Evening - Tonight:

As the surface wave tracks through east central Kansas, convergence
along the advancing cold front will increase leading to more
widespread convection developing. A linear system is expected to
eventually evolve from convection that develops over eastern Kansas
and this line will track through the forecast area during the
overnight hours. Instability/shear combinations indicate this line
will likely be severe, or at least have severe elements embedded
within the line. This includes damaging winds, hail and possible
mesovortices with an enhanced wind and/or tornado threat.

The motion of the whole line looks rather slow, and may take the
entire night to move east of the forecast area. Individual cells
within the line will likely race to the east northeast and given the
the slow motion of the whole line, training of individual cells is
likely. This is due to mid to upper level winds that are nearly
parallel to the boundary, so the line will mainly be pushed by the
strong forcing of the upper trough. With the slow moving nature to
the line, training of individual cells, and copious amounts of
moisture it will have to work with, very heavy rain is likely.
Possibly in the 2 to 4 inch range in local areas. With much the
eastern two-thirds of the forecast area saturated, this will likely
lead to flooding through that portion of the forecast area. The
flash flood watch looks to be in good shape so there are no plans to
alter it at this time.

.LONG TERM...(Thursday through Tuesday)
Issued at 350 AM CDT WED APR 17 2013

Long Term (Thursday through Tuesday)...

Line of storms should be ongoing early Thursday across central MO,
possibly still capable of severe winds and isolated tornadoes.
Models have sped up the timing of this system with the majority of
precipitation exiting the forecast area through the morning. Cold
air advection and clouds behind the front will keep temps down into
the 40s through the afternoon.  With models trending more
progressive, the chances for deformation precipitation Thursday
night are decreasing. Still may see some light snow mixing in with
any light precipitation that does fall Thursday night, mainly over
northern MO.

Broad northwesterly upper flow behind this system will transition to
more zonal in nature over our forecast area by the weekend. This
will allow temperatures to gradually rise through the period with
highs reaching the lower 60s by Sunday. A weak wave tracking across
the Northern Plains on Sunday may provide a few showers to the
forecast area although moisture and lift will be rather limited.
Therefore any precipitation should be light. Better rain chances
will arrive Monday night and Tuesday with a more significant wave
ejecting out of the Southwestern US.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1230 PM CDT WED APR 17 2013

Tricky forecast period with warm front retreating northward and
fog decreasing visibilities at the terminals. In addition, scattered
thunderstorms have developed ahead of the warm front and will continue
through the afternoon. Later this afternoon, expect a round of intense
convection ahead of the incoming cold front. Heavy rain, large hail,
and strong winds may be possible with any of these storms. Expect
these storms to merge into a line as they move across the region
overnight tonight...ahead of the cold front. There is still some
uncertainty as to when the cold front will move through the
terminals, but current thinking is between a 06-12Z time frame.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Thursday evening FOR KSZ025-057-060-
     102>105.

MO...FLASH FLOOD WATCH through Thursday evening FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

&&

UPDATE...PMM
SHORT TERM...CDB
LONG TERM...Hawblitzel
AVIATION...PMM
Hazardous weather outlook, Apr 17, 1:02 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CDT WED APR 17 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
102 PM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND INTO THE OVERNIGHT HOURS. A WARM FRONT IS FORECAST TO LIFT
NORTHWARD TOWARDS NORTHERN MISSOURI BRINGING A CHANCE FOR SEVERE
THUNDERSTORMS. THE STRONGEST STORMS WILL OCCUR LATE THIS AFTERNOON
AND EVENING AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. A FEW TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF THE WARM
FRONT. A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE REGION THIS
EVENING AND TONIGHT WITH A LINE OF POTENTIALLY SEVERE STORMS FORMING
ALONG THIS BOUNDARY AND SWEEPING ACROSS THE FORECAST AREA DURING THE
OVERNIGHT HOURS. AS THE STORMS EVOLVE INTO A LINEAR SYSTEM...THE
THREAT OF LARGE HAIL WILL DECREASE...WITH AN INCREASING RISK OF
DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE WITHIN THIS LINE OF
STORMS DURING THE EVENING AND OVERNIGHT HOURS.

THE REPEATED ROUNDS OF THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE
WIDESPREAD HEAVY RAINFALL WITH 1 TO 2 INCHES OF RAIN LIKELY...AND
POSSIBLY AS MUCH AS 3 TO 6 INCHES WITH STORMS THAT TRAIN OVER THE
SAME AREA. THESE RAINS COULD RESULT IN FLASH FLOODING AS WELL AS
FLOODING ON AREA CREEKS AND RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL LIKELY CONTINUE INTO THURSDAY MORNING BEFORE
EXITING THE REGION. STORM SEVERITY WILL QUICKLY DECREASE BY THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND THROUGH TONIGHT.

PMM

In the hours before

Special weather statement, Apr 17, 10:13 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 AM CDT WED APR 17 2013

MOZ002>005-012-171545-
ANDREW MO-GENTRY MO-HARRISON MO-NODAWAY MO-WORTH MO-
1013 AM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANDREW...WORTH...
SOUTHEASTERN NODAWAY...WESTERN HARRISON AND GENTRY COUNTIES UNTIL
1045 AM CDT...

AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
GRANT CITY TO 11 MILES NORTHEAST OF FILLMORE...AND MOVING EAST AT 50
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STANBERRY...ALBANY...GRANT CITY...KING CITY...NEW HAMPTON...
  EAGLEVILLE...CONCEPTION JUNCTION...REA...CONCEPTION...CLYDE...
  GUILFORD...WORTH...GENTRY...ALLENDALE...DENVER...FORD CITY...
  DARLINGTON...HATFIELD...MARTINSVILLE AND MCFALL.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 103 AND 112.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4055 9389 4014 9420 4013 9422 4005 9426
      4005 9500 4055 9464
TIME...MOT...LOC 1513Z 270DEG 44KT 4050 9454 4016 9482

AEP
Local storm report, Apr 17, 10:28 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 AM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HAIL             RAVENWOOD               40.35N 94.67W
04/17/2013  E0.88 INCH       NODAWAY            MO   TRAINED SPOTTER

&&

ABAILEY
Special weather statement, Apr 17, 1:27 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
127 PM CDT WED APR 17 2013

MOZ017-024-025-032-171900-
ADAIR MO-CHARITON MO-LINN MO-MACON MO-
127 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...EASTERN LINN
AND NORTHERN CHARITON COUNTIES IN NORTH CENTRAL MISSOURI...AND
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL 200 PM CDT...

AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA PLATA...BUCKLIN...SAINT CATHERINE...NEW BOSTON...ETHEL...ELMER
  AND SOUTH GIFFORD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3963 9300 3974 9318 4004 9294 4004 9285
      4013 9286 4021 9279 4003 9247
TIME...MOT...LOC 1827Z 220DEG 51KT 3977 9301

AEP
Local storm report, Apr 17, 1:43 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             KIRKSVILLE              40.19N 92.58W
04/17/2013  E0.75 INCH       ADAIR              MO   911 CALL CENTER

&&

HMORGAN
Special weather statement, Apr 17, 1:43 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED APR 17 2013

MOZ008-017-171930-
ADAIR MO-SCHUYLER MO-
143 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR ADAIR AND SOUTHEASTERN SCHUYLER
COUNTIES UNTIL 230 PM CDT...

AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKSVILLE...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENTOP AND KIRKSVILLE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4022 9235 4004 9248 4004 9249 4021 9278
      4049 9235
TIME...MOT...LOC 1843Z 221DEG 61KT 4024 9251

AEP
Local storm report, Apr 17, 1:54 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             KIRKSVILLE              40.20N 92.58W
04/17/2013  M1.00 INCH       ADAIR              MO   TRAINED SPOTTER

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 2:10 AM CDTSpecial Weather StatementEAXHarrison35 min
Apr 17, 2:11 AM CDTSpecial Weather StatementEAXAtchison34 min
Apr 17, 3:06 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway24 min
Apr 17, 5:43 AM CDTSpecial Weather StatementEAXAtchison17 min
Apr 17, 6:36 AM CDTSpecial Weather StatementEAXAndrew, Holt39 min
Apr 17, 6:42 AM CDTRiver Flood WarningEAXJohnson, Pettis65 hr
Apr 17, 6:42 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Apr 17, 7:06 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway24 min
Apr 17, 7:45 AM CDTDense Fog AdvisoryEAXBates, Cass, Cooper, Henry, Howard, Jackson and 4 more2 hr
Apr 17, 8:27 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway33 min
Apr 17, 9:09 AM CDTRiver Flood WarningEAXRay50 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXCooper49 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXJackson12 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXBates12 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXHoward40 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXBuchanan4 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXPlatte5 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXPlatte5 days
Apr 17, 9:15 AM CDTRiver Flood WarningEAXCarroll4 days
Apr 17, 9:28 AM CDTRiver Flood WarningEAXCass, Henry, Johnson59 hr
Apr 17, 9:28 AM CDTRiver Flood WarningEAXBates, Cass, Henry72 hr
Apr 17, 9:50 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline22 hr
Apr 17, 9:50 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline29 hr
Apr 17, 9:50 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Apr 17, 9:50 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Apr 17, 10:13 AM CDTSpecial Weather StatementEAXGentry, Worth32 min
Apr 17, 10:14 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler64 hr
Apr 17, 10:14 AM CDTRiver Flood WarningEAXChariton, Macon5 days
Apr 17, 10:14 AM CDTRiver Flood WarningEAXGrundy, Livingston52 hr
Apr 17, 10:28 AM CDTAreal Flood WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth6 hr
Apr 17, 12:52 PM CDTAreal Flood WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan6 hr
Apr 17, 1:27 PM CDTSpecial Weather StatementEAXMacon33 min
Apr 17, 1:36 PM CDTAreal Flood AdvisoryEAXAtchison, Harrison, Livingston, Mercer52 days
Apr 17, 1:43 PM CDTSpecial Weather StatementEAXAdair47 min
Apr 17, 1:51 PM CDTRiver Flood WarningEAXAndrew, Nodaway30 hr
Apr 17, 1:51 PM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 17, 2:32 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis28 min
Apr 17, 3:29 PM CDTSevere Thunderstorm WarningEAXPettis31 min
Apr 17, 3:56 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline34 min
Apr 17, 4:24 PM CDTAreal Flood WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth24 hr
Apr 17, 4:58 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph32 min
Apr 17, 5:10 PM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Lafayette, Saline6 hr
Apr 17, 5:30 PM CDTSpecial Weather StatementEAXSaline30 min
Apr 17, 5:38 PM CDTSpecial Weather StatementEAXPettis37 min
Apr 17, 5:46 PM CDTSpecial Weather StatementEAXCooper29 min
Apr 17, 5:55 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis35 min
Apr 17, 5:58 PM CDTSevere Thunderstorm WarningEAXCooper32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.